Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: OK to Take Entire BuSpar Dose at Bedtime?

Posted by JohnL on November 21, 1999, at 4:06:05

In reply to Re: OK to Take Entire BuSpar Dose at Bedtime?, posted by David Mirtzer on November 21, 1999, at 2:44:19

By the way, BuSpar-induced tinnitus has stayed with me full force for six weeks, too.

Tinnitus? So I'm NOT the only one after all. I've tried Buspar several times. But each time only lasts a day or two because the tinnitus is LLOOUUDD. Like a jet engine in my head. Later I think it was just my imagination, so I try it again, and there it is. The tinnitus really intensifies with Buspar.

I'm pretty sure that tinnitus is not going away. Based on everything you said so far--the fatigue, the tinnitus, six weeks--either Buspar is doomed or you'll need yet more drugs to deal with those side effects. Not worth it. I don't think the future of Buspar with you looks very encouraging at this point. Sorry, wish I had something more upbeat to say about Buspar.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:15539